# SDR IPXA2025121765208

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 97,832 hours, 19,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LOCK PIN INSTALLED INSTALLED LOCK PIN INTO REGULATOR/VALVE ASSY @ R1 SLIDE IRW MD11 AMM 25-61-15-000-801 STEP C (1) FOM SLIDE DEACTIVATION REF SUBTASK 10-10-07-550-008.
